Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Shortness of breath, burning sensation in throat, indigestion. Taking PPI drugs. Endoscopy shows mild fundal gastritis. Treatment options?

Hi I ve gastritis symptoms for almost an year like shortness in breath, burning sensation in throat, indigestion . I went through blood tests (normal), chest X-ray (normal) endoscopy almost months back and it reported Mild fundal gastritis . Though my doctor prescribed the H-pylori and PPI drugs (took almost for 2 months), I ,m finding the symptoms again. Both my general physician and Gastroenterologist says everything is normal. I don t know what to do.
Asked On : Tue, 10 Apr 2012
Answers:  1 Views:  298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I appreciate your concern in my opinion you have to start the PPI treatment again because the time is very crucial for the PPI(Proton pump inhibitor ) dose this has to be taken at evening time for the six week her are the complete regime for this,
1) Tab omeprazole 40 mg once in day at evening time for six week
2) Tab Domeperidone 30 mg once in day at evening time for six week
try this regime hope this information helps you have nice day.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor